MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600005
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Swelling/ Edema (4577)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: e1: reporter is a legal professional.
 
Event or Problem Description
Doi: (b)(6) 2016: 54-year-old female patient received an attune right knee tka to treat djd.The patella was resurfaced and competitor cement x1 was utilized.The procedure was completed without complications.Dor: (b)(6) 2024: female patient received a total right knee revision to treat loosening of the tibial tray.Upon entering the joint, the surgeon expressed a large effusion and identified and debrided metallosis secondary to loosening of the tibial tray.The tibial tray was grossly loose and debonded at competitor cement to implant interface and revised.Surgeons performed a complete synovectomy to ensure complete removal of all metallosis.The femoral component and patella were well-fixed and retained.The revised tibial insert showed evidence of wear and pitting.The patient received a depuy attune revision tibial construct.The procedure was completed without complications.Doi: (b)(6) 2016.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 150600005, lot: 8364052 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code: 150600005, lot: 8364052 and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE FB TIB BASE SZ 5 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20630607
Report Number1818910-2024-23258
Device Sequence Number15320353
Product Code JWH
UDI-Device Identifier10603295042396
UDI-Public(01)10603295042396(17)20260731(10)8364052
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number150600005
Device Lot Number8364052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale